# SDR 97ZZZX332

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 12,302 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FOUND NR 1 ENGINE OTBD FIRE BOTTLE DISCHARGED DUE TO CHAFING OF BOTTLE ON COWLING BOLTS (REF W/C NR 2 THIS WORK PURCHASE).  CORRECTIVE ACTION:  REPLACE NR 1 ENGINE OUTBOARD FIRE BOTTLE, OPS CHECK OK, S/N OFF CN1662M.  S/N ON CL9784M.
